# SDR AALA202312062040

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,554 hours, 31,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Warning Light
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPEAT ISSUES WITH THE L2 DOOR DISARMING IN FLIGHT MAINTENANCE REPLACED THE L2 DOOR GIRT BAR IAW AMM 25-62-44.
